Doing much better

Discussion in 'Chit Chat' started by texangal81, Jul 26, 2008.

  1. texangal81

    texangal81 New Member

    That awful gas they pump into you to inflate the body cavity was a killer last night! It felt like I was have a heart attack! I had a headache too, a combination of no caffeine and the anesthesia. I made some strong tea and along with the pain elixer I did pretty good.

    Of course, the pharmacy got the pain med instructions all screwed up. I have Lortab elixer - 7.5 mg (1 tablespoon) every 4 hours. I have enough for about 2-3 days with 2 refills. But they calculated wrong and said each refill should last for 6 days so I have to get that straightened out. ARgggghhhhh!

    I need to walk around a little and then head back to bed.

    More details to follow as I feel more with it. So far, just occasional hunger that is killed with s/f popsitcles and NO NAUSEA!!!!!!

  2. fibromickster

    fibromickster New Member

    So glad everything went okay, except for the pharcacy of course.

    Come back when you are feeling a little better and give us more details.

    Take care

  3. Granniluvsu

    Granniluvsu Well-Known Member

    Hi Erin,

    I am so glad that you are doing better, all things considered. Sorry to hear about the mess with the pharmaccy. That is just what you didn't need !!!

    Yes, you need to do some resting especially on these meds. Hope the pain is tolerable for you and goes away really soon. Thanks for checking in with us !!

    Nite nite my friend !

    Hugs and blessings.

  4. poets

    poets Member

    I'm so glad it's over. I said a prayer for you, and it's so good to see you posting. It sounds like you're doing very well. Sorry about the pharmacy though. That sounds like our local Rite Aid!

    Take care. Hope you feel stronger every day.